# SDR UPS404508

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- Engine: Pwa JT9D7A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Cover Plate
- Condition: Leaked
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

PILOT REPORTED TWO HOURS INTO FLIGHT, NR 3 ENGINE OIL QUANTITY INDICATED 3.5 GALLON OIL LOSS.  ENGINE WAS SHUTDOWN WITH 1 GALLON REMAINING.  OIL TEMPERATURE AND PRESSURE NORMAL.  MAINTENANCE FOUND OIL LEAK AT OIL PUMP COVER PLATE LOCATED ON ENGINE GEARBOX NR 3 ENGINE.  REMOVED AND REPLACED PACKING ON COVER PLATES, BAGGED ALL OIL DRAIN LINES, RAN ENGINE.  OPS AND LEAK CHECK GOOD.
